MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4252
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); No Code Available (3191)
Date of Event 11/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a trial procedure the tunneling tool was not sharp enough on the top.The patient was experiencing discomfort and pain due to the surgeons extra effort during the tunneling, and an extra suture was required.The physician feels that the patient had an increased risk of infection due to adding the extra suture.The patient was admitted to hospital beyond standard of care.The procedure was successful and the patient has fully recovered.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Box h6 3191 no code available was used as there is no equivalent fda code for surgical intervention.The returned tunneling tool was analyzed and no anomalies were found.Visual inspection revealed the tip was intact and sharpened.The tunneling tool tip was used to successfully penetrate/cut various materials.The devices exhibit normal device characteristics.

Brand Name
NA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key10891418
Report Number3006630150-2020-05772
Device Sequence Number19661990
Product Code LGW
UDI-Device Identifier08714729784456
UDI-Public08714729784456
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2022
Device Model NumberSC-4252
Device Catalogue NumberSC-4252
Device Lot Number25785785
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2020
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer12/10/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date12/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;